# SDR DALA2025071505335

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 121,179 hours, 18,339 cycles
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Condition: Faulted
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0190 RECEIVED RT OIL PRESSURE LIGHT AND EICAS.   R & R SWITCH S1584 RT OIL PRESSURE INSPECT CONNECTOR PLUG AND WIRING IAW B767-300 IPC 79-33-01-07. (1081099).
